# SDR DALA2018022001002

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 35,695 hours, 34,789 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT FRONT SPAR CAP DAMAGED, BELOW ZFS 52.267.  REPAIRED THE SPAR CAP IAW ERA 565658-14AD, REV ORIGINAL.
